# SDR DALA2019042902695

- Difficulty date: April 26, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 61,894 hours, 33,954 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1486
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON CRACKED AT STATION 1486 RT SIDE 12R. C/W PERMANENT REPAIR PER ERA 577544-14 REV A SECTION I PERMANENT REPAIR INSTRUCTIONS PRI C/W THROUGH NON ROUTINE ODI. (LP# 5747669)
